# SDR ASOA2014051510493

- Difficulty date: May 11, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 37,106 hours, 34,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS AFTER CHARGING, OPS CHECKED GOOD IAW AMM 33-51-00, ACFT OK FOR SERVICE.
